# SDR ASAA2021082135764

- Difficulty date: August 21, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,195 hours, 8,759 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Dirty
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR REQ'S SERVICING. GROUNDED - YES. REMOVED AND REPLACED APU LUBE FILTER ELEMENT REF. B737-900 AMM 49-91-12 OPS CHECK NORMAL NO LEAKS DETECTED AT THIS TIME.
